# SDR UALA2011121206799

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 63,246 hours, 11,300 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT COVER MISSING ON SEAT 1E.  REPLACED EMERGENCY COVER LIGHT ON SEAT 1E.  VERIFIED INSTALLATION AND WORKING CONDITION OF REPLACED EMERGENCY LIGHT AT SEAT 1E.
